Vol. 8, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
${}_3 F_2$-hypergeometric functions and supersingular elliptic curves

Sarah Pitman

Vol. 8 (2015), No. 3, 481–490
Abstract

In recent work, Monks described the supersingular locus of families of elliptic curves in terms of 2F1-hypergeometric functions. We lift his work to the level of 3F2-hypergeometric functions by means of classical transformation laws and a theorem of Clausen.

Keywords
hypergeometric functions, supersingular, elliptic curves
Mathematical Subject Classification 2010
Primary: 11G20, 33C20
Milestones
Received: 17 July 2013
Revised: 2 September 2013
Accepted: 4 September 2013
Published: 5 June 2015

Communicated by Ken Ono
Authors
Sarah Pitman
Emory University
Department of Mathematics and Computer Science
400 Dowman Drive
Atlanta, Georgia 30322
United States